MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC453700
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacture ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.One photo accompanied the complaint file.In said photo, a detached and fully expanded stent component can be seen inside a syringe.No damages are seeing on the stent component, and the rest of the enterprise device is not being shown.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The issue reported regarding the stent being impeded cannot be evaluated through a photo.Additionally, only the detached stent was shown; therefore, the detachment of the stent was confirmed.This investigation was performed based only on the photo provided.An assessment will be performed as per the conditions of the device returned.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a healthcare professional, during an endovascular embolization, a 4.5mmd 37mml wno dstl tp enterprise® vascular reconstruction device (enc453700/9208255) was impeded in a cerenovus microcatheter hub and could not advance any more.The physician retracted the stent alone and the stent was found detached from the delivery wire in the microcatheter hub.The physician used the other device to remove the stent and switched to a new stent to complete the procedure.The microcatheter (mc) was not replaced.No patient injuries nor consequences were reported.Additional event information received on 25-may-2025 indicated that no torqueing device was used; therefore, they could not torque the device.There was no evidence of physical material within the device.A cerenovus microcatheter was used, and the microcatheter was not kinked/bent.No excessive force was used with the devices.The event did not result in a procedural delay/prolongation.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Complaint conclusion: as reported by a healthcare professional, during an endovascular embolization, a 4.5mmd 37mml wno dstl tp enterprise® vascular reconstruction device (enc453700/9208255) was impeded in a cerenovus microcatheter hub and could not advance any more.The physician retracted the stent alone and the stent was found detached from the delivery wire in the microcatheter hub.The physician used the other device to remove the stent and switched to a new stent to complete the procedure.The microcatheter (mc) was not replaced.No patient injuries nor consequences were reported.Additional event information received on 25-may-2025 indicated that no torqueing device was used; therefore, they could not torque the device.There was no evidence of physical material within the device.A cerenovus microcatheter was used, and the microcatheter was not kinked/bent.No excessive force was used with the devices.The event did not result in a procedural delay/prolongation.A non-sterile eu ent4.5mmd 37mml wno dstl tp was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and as described in the event, the stent component was detached from the delivery system.The delivery wire was still inside the introducer.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.The delivery wire was inspected, and the concentric loops of the proximal end of the proximal coil were separated from the corewire.Additionally, multiple kinks were found.However, the distal end of the delivery wire was subjected to dimensional analysis, and all measurements were found to be within specification, including those specifications that control the attachment and delivery of the stent.Therefore, device failure is not suspected to be a contributing factor.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.Although in order to perform a functional test, the stent must be attached to the delivery wire and inside the introducer, the issue reported regarding the stent being impeded is confirmed based on the damages found on the distal end of the delivery wire.It is suggested that excessive force could had been inadvertently applied during the attempts to advance the stent through the microcatheter's hub, resulting in the kinks and damages of the delivery wire and detached condition of the stent.It is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: if resistance is met during manipulation, determine the cause of resistance before proceeding.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22090386
Report Number3008114965-2025-00476
Device Sequence Number15420461
Product Code NJE
UDI-Device Identifier10886704071808
UDI-Public(01)10886704071808(17)260628(10)9208255
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue NumberENC453700
Device Lot Number9208255
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERENOVUS MICROCATHETER.
Patient SexUnknown